# SDR NWAA081735501

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 74,121 hours, 30,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, OPERATIONAL CHECK OF THE FLOOR TRACK EMERGENCY EXIT LIGHTS REVEALED THAT THE FIRST CLASS SECTION INCLUDING THE FLOOR LEVEL EXIT LIGHTS AT DOORS 1 LEFT AND 1 RIGHT WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND OPERATION RETURNED TO NORMAL.
